# SDR 02315327

- Difficulty date: November 11, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N327UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41080
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Terminal
- Part number: 30738451
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

During climb at 1000' AGL, the crew experienced fluctualting R/H engine EGT indication full deflection to both limits.  The engine was shut down IAW the QRH, the aircraft was returned to IAD and landed without further incident.  Maintenance personnel removed and replaced the terminal ends on the R/H engine EGT rake and reprogramed EGT parameters in the IEC.  Performance engine run operational checks were satisfactory and the aircraft was returned to service.
